# SDR HALA9800093

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Breaker
- Part number: 72743510
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 1 - OBNOXIOUS FUMES NOTICED IN COCKPIT, SOURCE UNKNOWN.  FOUND AUX COMPT FAN RUNNING ON A AND C PHASES ONLY. REPLACED FAILED C/B B1-277 AND N1-221.  OPS CHECK AND SNIFF CHECK OK.  (M)
